# SDR YENA2019062840361

- Difficulty date: June 24, 2019
- Submitted: June 29, 2019
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 2259
- Aircraft time: 59,457 hours, 21,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  L2 PAX DOOR SILL FRAME 66 STR 23LH EXISTING ANGLE REPAIR HAD CORROSION; REMOVED CORRODED FILLER FROM EXISTING ANGLE REPAIR AT L2 PAX DOOR SILL FR66 STR23LH. FABBED AND INSTALLED NEW FILLER IAW A320 SRM 53-41-14-300-001, FIG 001, REPAIR PRINCIPLE 9.
